| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported a battery pack had bent pins identified after patient fitting.
Additional Manufacturer Narrative
Device evaluation of battery has been completed.The reported problem (bent pins) has been confirmed.As received, the battery connector pins were bent.The root cause for the damage to the connector could not be determined.There was no adverse event that resulted from the damaged battery.